Ghent University Academic Bibliography

Advanced

Goodstein sequences for prominent ordinals up to the Bachmann–Howard ordinal

Michiel De Smet UGent and Andreas Weiermann UGent (2012) ANNALS OF PURE AND APPLIED LOGIC. 163(6). p.669-680
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Bachmann–Howard ordinal, Goodstein sequence, Unprovability, PROOF, RECURSION
journal title
ANNALS OF PURE AND APPLIED LOGIC
Ann. Pure Appl. Log.
volume
163
issue
6
pages
669 - 680
Web of Science type
Article
Web of Science id
000301611300004
JCR category
LOGIC
JCR impact factor
0.504 (2012)
JCR rank
8/20 (2012)
JCR quartile
2 (2012)
ISSN
0168-0072
DOI
10.1016/j.apal.2011.11.006
project
phase transitions in logic and combinatorics
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1972827
handle
http://hdl.handle.net/1854/LU-1972827
date created
2011-12-22 10:46:34
date last changed
2016-12-19 15:37:58
@article{1972827,
  author       = {De Smet, Michiel and Weiermann, Andreas},
  issn         = {0168-0072},
  journal      = {ANNALS OF PURE AND APPLIED LOGIC},
  keyword      = {Bachmann--Howard ordinal,Goodstein sequence,Unprovability,PROOF,RECURSION},
  language     = {eng},
  number       = {6},
  pages        = {669--680},
  title        = {Goodstein sequences for prominent ordinals up to the Bachmann--Howard ordinal},
  url          = {http://dx.doi.org/10.1016/j.apal.2011.11.006},
  volume       = {163},
  year         = {2012},
}

Chicago
De Smet, Michiel, and Andreas Weiermann. 2012. “Goodstein Sequences for Prominent Ordinals up to the Bachmann–Howard Ordinal.” Annals of Pure and Applied Logic 163 (6): 669–680.
APA
De Smet, Michiel, & Weiermann, A. (2012). Goodstein sequences for prominent ordinals up to the Bachmann–Howard ordinal. ANNALS OF PURE AND APPLIED LOGIC, 163(6), 669–680.
Vancouver
1.
De Smet M, Weiermann A. Goodstein sequences for prominent ordinals up to the Bachmann–Howard ordinal. ANNALS OF PURE AND APPLIED LOGIC. 2012;163(6):669–80.
MLA
De Smet, Michiel, and Andreas Weiermann. “Goodstein Sequences for Prominent Ordinals up to the Bachmann–Howard Ordinal.” ANNALS OF PURE AND APPLIED LOGIC 163.6 (2012): 669–680. Print.